# SDR UALA2011030301049

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 31,173 hours, 13,661 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL VIBRATION WITH FLAPS FULL ON 2 CONSECUTIVE FLIGHTS.  ACCOMPLISHED FLT CONT INSPECTION PAYING PARTICULAR ATTENTION TO THE FLAP NR 1 SPHERICAL BEARING LINER MIGRATION.  NO DEFECTS NOTED.  NO HISTORY AND POST FLT REPORT IS CLEAN.  OK TO CONTINUE IN SERVICE.  REQUEST OB CREW FOR DETAILS ON NEXT FLT VIBRATION REPORT CK LIST.  ACP TSM 27-5 4-00 AND FOUND RT NR 2 AND NR 3 UPPER STAY WITH EXCESSIVE PLAY.  REMOVED NR 3 UPPER STAY ASSY FOR BUSHING AND BOLT REPLACEMENT.  REPLACED NR 3 RT UPPER STAY, BUSHING AND BOLTS REF MM, REINSTALLED PANEL. REMOVED NR 2 UPPER STAY ASSY FOR BUSHING AND BOLT REPLACMENT.  REPLACED NR 2 RT UPPER STAY, BUSHING AND BOLTS REF MM, REINSTALLED PANEL.
